# SDR AU981284

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Lt Nacelle
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE VIBRATION.  N2 VIBRATION INDICATED 5.1 UNITS AT 40 PERCENT N1.  INVESTIGATION FOUND THAT THE VIBRATION WAS DUE TO BIRD STRIKE DAMAGE.
